Motrin IB 50 2pks

$21.15

SKU: 22603 Category:

Description

Overview & Uses Don’t let pain get in your way. MOTRIN® IB contains ibuprofen, an ingredient doctors recommend for pain relief. Nothing works faster or stronger on muscle pain—not even Advil®* or Aleve®*. * Registered trademarks of their respective owners and not McNEIL-PPC., Inc.Uses:Temporarily relieves minor aches and pains due to: Headache Muscular aches Minor pain of arthritis Toothache Backache The common cold Menstrual cramps
Temporarily reduces fever MOTRIN® IB – Tablets Active Ingredients Inactive Ingredients Ibuprofen 200mg (NSAID)* in each tablet carnauba wax, collidal silicon dioxide, corn starch, FD&C yellow no.6, hypromellose, iron oxide, magnesium stearate, polydextrose, polyethylene glycol, pregelatinized starch, propylene glycol, shellac, stearic acid, titanium dioxide

Additional information

Weight 0.8 lbs

Reviews

There are no reviews yet.

Be the first to review “Motrin IB 50 2pks”